Acne after coming off steroids

ohhh… I’ve actually been dealing with some darker spots on my face, too. Too much sun, but I also heard in one place it could be partially hormonal. Something I am trying to figure out ( probably need to take my own advice and give my liver a helping hand). For now I try to put on coconut oil when I am out in the sun (which apparently has a natural SPF of about 5.. I’d like to infuse some with some herbs that also have natural SPF), sometimes wear a hat.. annnd that’s it. Lol. I’m obviously not trying very hard. I’d really like to figure out what causes it and deal with that. You can actually see it a bit in my picture on the homepage of the site- above my lip. I told my photographer not to photo shop :)

Hi Gina, unfortunately it is possible and common. It can take anywhere from 6 months to 18 months or more for your hormones to level out and for your menstrual cycles to become healthy again after coming off the pill or any type of hormonal contraceptive. The hard thing is to be patient, but while you are waiting for your cycles to normalize you may want to take that time to address any nutrient deficiencies the pill may have caused, address your gut health, and make sure you are taking care of yourself – getting enough sleep, and managing your stress, etc. Your body may need time to find it’s way back after being exposed to those artificial hormones!

Hi Tine! I was experiencing similar symptoms to you after getting off the pill and even afterwards. The night sweats, chin acne, and usually around my period. I recently read an article about acne and adrenal fatigue. I have read Fran mentioning that too in some of her comments to people on here. I got off the pill a couple months ago and I started having night sweats and chin cysts.. I was also having some major fatigue issues. I started taking Dong Quai which helped immensely with the night sweats, then I also started taking vitex at the same time as the dong quai. They work really well together apparently. Dong Quai for estrogen, and Vitex for progesterone. Anyway.. I read about the adrenal fatigue on this one doctors website, and he mentioned taking B5 and L-Carnitine to treat acne AND adrenal fatigue! Apparently B5(pantothenic acid) helps your adrenals produce cortisol if you are low. Your adrenals CAN’T function correctly without B5. I really had no idea, and have had suspected adrenal issues on and off since I was a teenager. I decided last week to try these two supplements. I have been feeling so much better since taking them, and……….. the four cysts I had on my chin completely cleared up within 5 days, plus the smaller pimples I had on my chin as well!!! Everything is healing up so nicely now. I don’t have any more or new cysts on my chin either. I’m taking 1000 mg daily of B5 and 1000mg of L-Carnitine. There are different dosage recommendations. The L-Carnitine helps your body produce energy and it also helps your body utilize the B5, so they are synergistic. Anyway, these supplements are affordable and worked for me, so I know they can help others who are having similar issues. God bless!

Going off the pill has been an eye opening experience. I’ve had moments of total fear that I have jeopardized my fertility. I’ve had moments of frustration that no matter what I do my skin doesn’t clear. There had even been a moment of total hilarity when an 81-year-old Balinese healer acted out the state of my ovaries by shutting his eyes and grabbing around in the dark. His impression of them in one year was wide-eyed and open armed which can only be a good thing. (When I mentioned the pill he shook his head vigorously and emphatically said, “poison!”). Overall I have felt super empowered that I have made a choice that allows my body to do what it naturally is meant to do. I so glad that I’m no longer silencing the signals it sends, signals that are now letting me know that things are a little out of whack.

If you’re particularly worried about breakouts after discontinuing the pill, don’t panic and overload your skin with acne products. Most of them (particularly Proactiv) may work in the short term, but can have a horrendous long-term dependence effect on your skin. Try washing your face only twice a day with just water. Use a high quality olive for make-up removal and coconut oil for moisturizer. These oils will last you months, making it much more cost effective than chemical beauty products which can contain  x enoestrogens .  Remember that less is more when it comes to your skin. 

Acne after coming off steroids

acne after coming off steroids

Going off the pill has been an eye opening experience. I’ve had moments of total fear that I have jeopardized my fertility. I’ve had moments of frustration that no matter what I do my skin doesn’t clear. There had even been a moment of total hilarity when an 81-year-old Balinese healer acted out the state of my ovaries by shutting his eyes and grabbing around in the dark. His impression of them in one year was wide-eyed and open armed which can only be a good thing. (When I mentioned the pill he shook his head vigorously and emphatically said, “poison!”). Overall I have felt super empowered that I have made a choice that allows my body to do what it naturally is meant to do. I so glad that I’m no longer silencing the signals it sends, signals that are now letting me know that things are a little out of whack.

Media:

acne after coming off steroidsacne after coming off steroidsacne after coming off steroidsacne after coming off steroidsacne after coming off steroids

http://buy-steroids.org